# SDR REXA2019040960419

- Difficulty date: April 6, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 27,575 hours, 18,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FRAME IN STA. 319 BETWEEN STRG 26LH TO 25RH AT MAIN AVIONIC COMPARTMENT.  FRAME IN STA. FS= 319 BETWEEN STRG 26LH TO 25RH AT MAIN AVIONIC COMPARTMENT WAS REPAIRED PER EA CRJ953-08642 REV IR. CORROSION LEVEL 2
